MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE,LUER LOCK,5ML

MEDLINE INDUSTRIES, LP; SYRINGE,LUER LOCK,5ML
Model Number DNSC83086A
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that hair was noted within the syringe.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or sample were provided for evaluation.The reported problem/issue was unable to be reproduced or confirmed and a root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that hair was noted within the syringe.

Common Device Name
SYRINGE,LUER LOCK,5ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19009704
Report Number1417592-2024-00317
Device Sequence Number12760821
Product Code FMF
UDI-Device Identifier40888277040435
UDI-Public40888277040435
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDNSC83086A
Device Lot Number17HA1800
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown